International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 25, Pages 1293-1297

A remark on the intersection of the conjugates of the base of quasi-HNN groups

R. M. S. Mahmood

Ajman University of Science and Technology, P.O. Box 5102, Abu Dhabi, United Arab Emirates

Received 25 September 2003

Copyright © 2004 R. M. S. Mahmood. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Quasi-HNN groups can be characterized as a generalization of HNN groups. In this paper, we show that if G is a quasi-HNN group of base G, then either any two conjugates of G are identical or their intersection is contained in a conjugate of an associated subgroup of G.